All Title Author
Keywords Abstract


Generalization of the Pecaric-Rajic Inequality in a Quasi-Banach Space

DOI: 10.4236/apm.2017.79031, PP. 467-471

Keywords: Pecaric-Rajic Inequality, Dunkl-Williams Inequality, Triangle Inequality, Quasi-Banach Space

Full-Text   Cite this paper   Add to My Lib

Abstract:

In the present paper, we shall give an extension of the well known Pecaric-Rajic inequality in a quasi-Banach space, we establish the generalized inequality for an arbitrary number of finitely many nonzero elements of a quasi-Banach space, and obtain the corresponding upper and lower bounds. As a result, we get some more general inequalities.

References

[1]  Benyamini, Y. and Lindenstrauss, J. (2000) Geometric Nonlinear Functional Analysis. Vol. 1, Volume 48 of American Mathematical Society Colloquium Publications. American Mathematical Society, Providence, 65.
[2]  Dunkl, C.F. and Williams, K.S. (1964) A Simple Norm Inequality. The American Mathematical Monthly, 71, 53-54.
https://doi.org/10.2307/2311304
[3]  Maligranda, L. (2006) Simple Norm Inequalities. The American Mathematical Monthly, 113, 256-260.
https://doi.org/10.2307/27641893
[4]  Mercer, P.R. (2007) The Dunkl-Williams Inequality in an Inner Product Space. Mathematical Inequalities and Applications, 10, 447-450.
https://doi.org/10.7153/mia-10-42
[5]  Pecaric, J. and Rajic, R. (2007) The Dunkl-Williams Equality in Pre-Hilbert C*-Modules. Linear Algebra and its Applications, 425, 16-25.
https://doi.org/10.1016/j.laa.2007.03.005
[6]  Pecaric, J. and Rajic, R. (2007) The Dunkl-Williams Inequality with n Elements in Normed Linear Spaces. Mathematical Inequalities and Applications, 10, 461-470.
https://doi.org/10.7153/mia-10-44
[7]  Wu, C. and Li, Y. (2008) On the Triangle Inequality in Quasi-Banach Spaces. Journal of Inequalities in Pure and Applied Mathematics, 9, Art. 41, 4.
[8]  Mitrinovic, D.S., Pecaric, J. and Fink, A.M. (2013) Classical and New Inequalities in Analysis (Vol. 61). Springer Science and Business Media.
[9]  Rolewicz, S. (1984) Metric Linear Spaces, PWN-Polish Scientific Publishers, Warsaw, D. Reidel Publ., Dordrecht.

Full-Text

comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

微信:OALib Journal